# SDR QR9R2024061100001

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721239347
- Aircraft time: 1,997 hours
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 41800879001
- Part serial: 1914
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AUTOPILOT TEST FAILED DURING START RUN-UP. YAW TRIM WOULD NOT RESET. REMOVED AND REPLACED YAW TRIM MOTOR; T/P MOC COMPLETED IAW AMM 05-60-00, 6-1.
